Just wanted to ask if anybody out there has "anxiety" type symptoms? I've been having these weird anxious type feelings when I lay down for a nap or at bedtime. It almost reminds me as if I forgot to take one of my meds. I have the Fentanyl patches on, I take some new type med called AMIX and I take Cymbalta. I know that I take my meds. faithfully because I have experienced the insane withdrawels. Anyhow, I just hate the anxious type feeling I've been having and want to find out if anyone knows what I'm talking about or have experienced such symptoms.
I am sorry that you are having these anxiety like symptoms. No I have not experienced them. We do have other members that use the patch for pain control. They may be better able to relate to these new symptoms than I can.
I would certainly discuss this with my physician. He may be able to offer you some advice. I think others will post soon and be better able to respond to your question. Good luck to you. Please keep in touch. Take Care, Tuck
I too suffer periodically with the anxiety issues when I want to sleep. It seems to be at it's worst when I lie down for a nap or sleep and I take Fentanyl like you.
This issue came up in a conversation I had with a friend and she also suffers with this when using the Fentanyl. After our conversation, I informed my Doctor about the symptoms and he affirmed my suspision..It is the Fentanyl causing the anxiety.
Unfortunately this is a common side effect of the drug but can be controlled with medication. Clonazapam is a really great anxiety medication that is very effective in calming the anxiety. It is also very addictive.
I would make an appt. with your Doc and discuss this with him/her. If you have a good Doc, they will give you medication to counter act these feelings.
Please take care and good luck in the future.
Update: I did go to see my physician about these anxiety feelings. First he told me that AMRIX helps with anxiety but after further discussion with him, we might have figured what is causing me to have problems. I was telling him that I almost feel as though I haven't taken all my meds. or maybe my patch became loose around the edges after showing because I did notice that it was around the time or the day before I need to change the patches. THAT WAS THE CLUE!!!!! It could be that changing my patches every 72 hours is not working for me. He recommended that I now change them every 48 hours. There just doesn't seem to have much medicine after 72 hours. He says that's a good possibility so I now will monitor the anxiety episodes now that I will begin changing the patches after 48 hours.
I am so glad you discussed this with your physician and you were able to come up with a possible solution. He seems like a concerned a thorough physician. If this new procedure doesn't work it sounds like he will work with you to solve the anxiety issue.
We all desire and value a physician such as yours. I am blessed that I have one too. Again I hope you will continue to keep us updated. Please feel free to contribute to our community through responding to other threads. I hope you will share your experiences and knowledge.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.